ok so I have a crazy question. I am on entocort, asacol and humira (just started humira) , and i noticed on just one leg behind my knee i get these round bruises and then on both lets behind knee and on calf i have begun to get spider veins. has anyone else experienced this???.. now my concern is im only 23 so this seems odd for me to already be getting these..
23 year old married female Diagnosed Sept '03 still fighting for remission longest break was 9 mths
Humira- 40 mg every 2 weeks (just took my first 4-12/6/07)
Asacol 6 400mg tabs aday
Entecort 9mg aday
Live Laugh Love, Live by this and you can fight anything!!
There are moments in your life that makes you and sets the course of who you're going to be. Sometimes there little, subtle moments. Sometimes, they're big moments you never saw coming. No one ask for their life to change, but it does. It's what you do afterwards that counts. That's when you find out who you are.